# SDR FDEA202005261047

- Difficulty date: May 26, 2020
- Submitted: May 26, 2020
- Operation: Air carrier
- Aircraft: N650FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 726
- Aircraft time: 35,467 hours, 19,236 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: A5381160820100
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PUNCTURED SECTION OF AFT BULKHEAD AFT OF FWD CARGO COMPT LT SIDE ALONG ELECTIRCAL WIRES ATTACHMENT BRACKET 4EA. REPAIR IS ACCOMPLISHED IAW EA 6-5310-T0353322. MAJOR REPAIR CAT "A" REPAIR. FUSELAGE - MAINFRAME - FR39 - PRESSURE BULKHEAD - GOUGES / PUNCTURES - BUSHING AND DOUBLER REPAIRS.
